EconPapers    
Economics at your fingertips  
 

On Approximate Euler Differential Equations

Soon-Mo Jung and Seungwook Min

Abstract and Applied Analysis, 2009, vol. 2009, 1-8

Abstract:

We solve the inhomogeneous Euler differential equations of the form and apply this result to the approximation of analytic functions of a special type by the solutions of Euler differential equations.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/537963.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/537963.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:537963

DOI: 10.1155/2009/537963

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:537963